Variation on a Theme of Chebyshev: Sharp Estimates for the Leading Coefficients of Bounded Polynomials

TitleVariation on a Theme of Chebyshev: Sharp Estimates for the Leading Coefficients of Bounded Polynomials
Publication TypeJournal Article
Year of Publication2013
AuthorsRack, H-Joachim
Journal Dolomites Research Notes on Approximation
Volume6
IssueSpecial_Issue
Pagination101-119
Date Published09/2013
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsbound, Chebyshev, coefficient, composition, estimate, extremal (points, extremizer, first kind, inequality (Chebyshev, inverse, leading coefficients, linkage, Markov, mechanism, Munch, pair of coefficients, partial sum of coefficients, polynomial, polynomial (bounded, problem, property), Rogosinski, Rogosinski), Shohat, Szegö), unit ball, Vandermonde matrix.
URLhttp://drna.padovauniversitypress.it/2013/specialissue/11
DOI10.14658/pupj-drna-2013-Special_Issue-11